# SDR 181001

- Difficulty date: February 11, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35SZ
- Aircraft time: 36,318 hours, 42,178 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF AIRCREW NOTICED OIL PRESSURE WENT TO ZERO AND OIL TEMP WENT TO -50 DEGREES C.  AIRCREW REJECTED TAKE-OFF AND RETURNED TO THE GATE. AIRCREW FOUND CIRCUIT BREAKER POPPED. MAINTENANCE DISPATCHED TO A/C
